# SDR IPXA2015061390113

- Difficulty date: June 2, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FUSELAGE SKIN WAS CRACKED AT THE UPPER AFT CORNER OF RT A/C COMPARTMENT DOOR CUT-OUT, BS 535 L31-32R.  REPAIRED THE SKIN IAW SRM 53-20-15, REPAIR 3, FIG 201.
